Alert archive / Mississippi / Tornado Warnings in 2013
Tornado Warning 43, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Feb 21, 2013, 11:27 PM CST for Jasper County, Jones County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2013, 11:27 PM CST (05:27 UTC)
- Expired
- Feb 22, 2013, 12:00 AM CST
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 5:20 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 845 m²/s²
- 0-3 km storm-relative helicity
- 1181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
467
WFUS54 KJAN 220527
TORJAN
MSC061-067-220600-
/O.NEW.KJAN.TO.W.0043.130222T0527Z-130222T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1127 PM CST THU FEB 21 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
NORTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF LAUREL...
* UNTIL MIDNIGHT CST
* AT 1127 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF
LAUREL MOVING EAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
MOSS BY 1135 PM CST...
SANDERSVILLE AND MILL CREEK BY 1145 PM CST...
HEIDELBERG BY 1150 PM CST...
STAFFORD SPRINGS BY 1155 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3182 8894 3170 8894 3159 8933 3176 8940
3194 8891 3182 8891
TIME...MOT...LOC 0527Z 249DEG 41KT 3172 8923
$$
DC2 follow-up statements
285
WWUS54 KJAN 220540
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1140 PM CST THU FEB 21 2013
MSC061-067-220600-
/O.CON.KJAN.TO.W.0043.000000T0000Z-130222T0600Z/
JONES MS-JASPER MS-
1140 PM CST THU FEB 21 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR
SOUTHEASTERN JASPER AND NORTHEASTERN JONES COUNTIES...
AT 1141 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR MOSS MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
HEIDELBERG BY 1150 PM CST...
STAFFORD SPRINGS BY 1155 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3182 8894 3177 8894 3168 8912 3182 8924
3194 8891 3182 8891
TIME...MOT...LOC 0541Z 238DEG 38KT 3181 8909
$$
DC488
WWUS54 KJAN 220550
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1150 PM CST THU FEB 21 2013
MSC061-067-220600-
/O.CAN.KJAN.TO.W.0043.000000T0000Z-130222T0600Z/
JONES MS-JASPER MS-
1150 PM CST THU FEB 21 2013
...THE TORNADO WARNING FOR SOUTHEASTERN JASPER AND NORTHEASTERN JONES
COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHEASTERN MISSISSIPPI.
LAT...LON 3182 8894 3177 8894 3168 8912 3182 8924
3194 8891 3182 8891
TIME...MOT...LOC 0550Z 249DEG 41KT 3181 8894
$$
DCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 21, 7:16 PM CST, 4 hours 11 minutes earlier.
Area forecast discussion, Feb 21, 7:16 PM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 716 PM CST THU FEB 21 2013 ...SOME SEVERE STORMS POSSIBLE ACROSS SOUTHERN AREAS TONIGHT... .UPDATE...STRONG AND SEVERE TSTM POTENTIAL CONTINUES FOR AREAS ALONG AND SOUTH OF I-20. MAIN RISK WILL BE FRONT DMG WINDS WITH SOME POTENTIAL FOR BRIEF TORNADO DEVELOPMENT. DUE TO THIS...A TORNADO WATCH IS IN EFFECT FOR THAT PORTION OF THE CWA. SOME STRONG STORMS ARE POSSIBLE FOR A 1-2 COUNTY CORRIDOR ALONG AND JUST N OF I-20. ADJUSTED GRAPHICS TO INDICATE THE NEW RISK AREAS. THE WARM FRONT LOOKS TO BE THE FOCUS OF THE MAIN CONVECTION WITH ADDITIONAL CLUSTERS RIDING ON THE PREV STORMS OUTFLOW. THE WARM FRONT IS SITUATED ROUGHLY FROM VICKSBURG TO CRYSTAL SPRINGS TO HEIDELBURG. THIS FITS WELL WITH THE CURRENT TOR WATCH. OTHER MODIFICATIONS TO FORECAST ELEMENTS INCLUDED REMOVING TSRA FROM THE NW AND INCREASING POPS FOR CENTRAL SECTIONS. FURTHER UPDATES WILL REFINE THE PROGRESSION OF THE RAIN AREA AND LOWERING OF POPS WILL COINCIDE. /CME/ && .AVIATION...COMBINATION OF IFR/MVFR CONDITIONS WILL BE THE FOCUS THIS EVENING INTO MOST OF THE OVERNIGHT. MAIN ISSUES WILL BE TIMING THE CONVECTION AND THE FLIGHT RESTRICTIONS ASSOCIATED WITH THAT. THE 00Z TAF ISSUANCE WAS FOCUSED ON THE FIRST 6-10 HRS. IMPROVING CONDITIONS LOOK LIKELY BEYOND 12-15 FRI. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 49 70 42 65 / 100 34 23 8 MERIDIAN 54 70 44 68 / 100 45 43 14 VICKSBURG 45 69 40 61 / 62 25 12 6 HATTIESBURG 60 70 51 71 / 100 58 55 20 NATCHEZ 48 69 43 63 / 63 39 21 8 GREENVILLE 40 57 36 55 / 49 9 9 5 GREENWOOD 42 63 36 60 / 61 13 9 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/
Hazardous weather outlook, Feb 21, 2:35 PM CST, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 235 PM CST THU FEB 21 2013 LAZ007>009-015-016-023>026-MSZ040>043-047>049-053>055-059>063- 222045- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 235 PM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY STRONG AND SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH. A FEW TORNADOES AND LARGE QUARTER SIZE HAIL MAY ALSO OCCUR. PERIODS OF HEAVY RAIN CAN BE EXPECTED IN THE STRONGER STORMS WITH LOCALIZED FLASH FLOODING POSSIBLE. A WARM FRONT WILL LIFT INTO THE AREA TODAY AND RAPIDLY DESTABILIZE THE AIR MASS. INTENSE WIND SHEAR AND DEVELOPING MOISTURE AHEAD OF THE APPROACHING COLD FRONT WILL RESULT IN A POTENTIAL FOR SEVERE STORMS THIS AFTERNOON INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE LIKELY NEEDED THIS AFTERNOON AND EVENING. MSZ044>046-050>052-056>058-064>066-072>074-222045- LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 235 PM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY STRONG AND SEVERE STORMS WILL BE POSSIBLE EARLY THIS EVENING AND THROUGH PORTIONS OF THE OVERNIGHT. THE PRIMARY RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH. A FEW TORNADOES AND LARGE QUARTER SIZE HAIL MAY ALSO OCCUR. PERIODS OF HEAVY RAIN CAN BE EXPECTED IN THE STRONGER STORMS AND POTENTIALLY CAUSE FLASH FLOODING. A WARM FRONT WILL LIFT INTO THE AREA TODAY AND RAPIDLY DESTABILIZE THE AIR MASS. INTENSE WIND SHEAR AND DEVELOPING MOISTURE AHEAD OF THE APPROACHING COLD FRONT WILL RESULT IN A POTENTIAL FOR SEVERE STORMS THIS AFTERNOON INTO THE EVENING HOURS. PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE FRIDAY INTO FRIDAY EVENING AS THE FRONT STALLS ACROSS FAR SOUTHEAST MISSISSIPPI. PONDING WATER MAY DEVELOP ACROSS LOW ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR. THERE IS A CHANCE THAT LOCAL FLOODING ISSUES WILL DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS EVENING THROUGH FRIDAY EVENING. ARZ074-075-MSZ018-019-025>039-222045- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 235 PM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT AS A FRONT MOVES THROUGH THE REGION. STORMS WITH A POTENTIAL FOR DAMAGING WIND GUSTS TO 60 MPH AND LARGE QUARTER SIZE HAIL WILL DEVELOP OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA DURING THE LATE AFTERNOON AND EXTEND INTO NORTHEAST MISSISSIPPI TONIGHT. HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS ACTIVITY AS TRAINING OF THUNDERSTORMS COULD OCCUR...LEADING TO FLASH FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Local storm report, Feb 21, 9:17 PM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 3 SW FOREST 32.33N 89.51W
02/21/2013 SCOTT MS LAW ENFORCEMENT
A COUPLE ROADS FLOODED ACROSS THE SOUTHERN PART OF THE
COUNTY.
&&
CMESpecial weather statement, Feb 21, 9:58 PM CST, 1 hour 29 minutes before
MSZ056-057-065-066-220430-
SMITH MS-JONES MS-JASPER MS-COVINGTON MS-
958 PM CST THU FEB 21 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
958 PM CST THU FEB 21 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES SOUTH OF
PINEVILLE TO 5 MILES SOUTHWEST OF MOUNT OLIVE AT 958 PM CST...MOVING
EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN COVINGTON...JASPER...NORTHWESTERN JONES AND
EASTERN SMITH COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3194 8898 3172 8929 3165 8975 3172 8975
3186 8955 3214 8941 3221 8891 3206 8891
TIME...MOT...LOC 0358Z 261DEG 35KT 3208 8933 3188 8943
3171 8967
BKLocal storm report, Feb 21, 10:11 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1011 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD CRYSTAL SPRINGS 31.99N 90.36W
02/21/2013 COPIAH MS EMERGENCY MNGR
MANY STREETS ARE FLOODED AROUND CRYSTAL SPRINGS...SOME
WITH A LOT OF WATER COVERING THEM...ALSO SOME STREETS
THAT RARELY FLOOD HAD WATER COVERING THEM.
&&
CMELocal storm report, Feb 21, 10:25 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1025 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM FLASH FLOOD MERIDIAN 32.38N 88.71W
02/21/2013 LAUDERDALE MS BROADCAST MEDIA
FLOODING IN THE BRIARWOOD SECTION OF MERIDIAN
&&
BKLocal storm report, Feb 21, 11:12 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1112 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TORNADO 5 SSW CARSON 31.47N 89.82W
02/21/2013 JEFFERSON DAVIS MS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TORNADO TOUCH DOWN NEAR THE
GREENS CREEK COMMUNITY. PRELIMINARY REPORTS OF NUMEROUS
TREES DOWN. DUAL POL RADAR DATA SUGGESTED TORNADO AS
WELL.
&&
GERARDLocal storm report, Feb 21, 11:18 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1118 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TORNADO 5 SSW CARSON 31.47N 89.82W
02/21/2013 JEFFERSON DAVIS MS EMERGENCY MNGR
UPDATE...TORNADO REPORTED NEAR GREENS CREEK COMMUNITY.
PRELIMINARY REPORTS OF MOBILE HOME WITH HEAVY DAMAGE
ALONG DAVIS LANE...TREE ACROSS HOUSE ON DYESS
ROAD...NUMEROUS TREES DOWN NEAR GREENS CREEK ROAD. DUAL
POLE RADAR DATA ALSO SUGGESTED TORNADO.
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:22 PM CST | Tornado Warning | JAN | Adams, Jefferson | 53 min |
| Feb 21, 6:25 PM CST | Special Weather Statement | JAN | Neshoba, Newton | 45 min |
| Feb 21, 6:44 PM CST | Special Weather Statement | JAN | Hinds, Rankin | 41 min |
| Feb 21, 6:58 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 47 min |
| Feb 21, 7:24 PM CST | Tornado Warning | JAN | Claiborne, Copiah | 51 min |
| Feb 21, 7:25 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 1 more | 2 hr |
| Feb 21, 7:39 PM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 51 min |
| Feb 21, 7:49 PM CST | Flash Flood Warning | JAN | Leake, Neshoba, Newton, Scott, Smith | 116 min |
| Feb 21, 9:19 PM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Feb 21, 9:19 PM CST | River Flood Warning | JAN | Hinds, Rankin | 6 days |
| Feb 21, 9:26 PM CST | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Scott | 3 hr |
| Feb 21, 9:29 PM CST | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Lincoln, Simpson and 1 more | 3 hr |
| Feb 21, 9:58 PM CST | Special Weather Statement | JAN | Jasper | 32 min |
| Feb 21, 10:01 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 44 min |
| Feb 21, 10:20 PM CST | Areal Flood Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 2 more | 8 hr |
| Feb 21, 10:20 PM CST | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jones | 3 hr |
| Feb 21, 10:37 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 53 min |
| Feb 22, 1:15 AM CST | River Flood Warning | JAN | Leake | 8 days |
| Feb 22, 1:15 AM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 22, 9:23 AM CST | River Flood Warning | JAN | Leake | 6 days |
| Feb 22, 9:43 AM CST | River Flood Warning | JAN | Jones | 25 hr |
| Feb 22, 9:43 AM CST | River Flood Warning | JAN | Clarke | 3 days |
| Feb 22, 12:25 PM CST | Special Weather Statement | JAN | Adams | 40 min |
| Feb 22, 12:30 PM CST | Severe Thunderstorm Warning | JAN | Adams | 45 min |
| Feb 22, 1:00 PM CST | Special Weather Statement | JAN | Marion | 45 min |
| Feb 22, 1:02 PM CST | Severe Thunderstorm Warning | JAN | Adams | 43 min |
| Feb 22, 1:27 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 48 min |
| Feb 22, 1:54 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 51 min |
| Feb 22, 2:40 PM CST | Special Weather Statement | JAN | Clarke | 20 min |
| Feb 22, 3:17 PM CST | Special Weather Statement | JAN | Newton | 28 min |
| Feb 22, 3:34 PM CST | Special Weather Statement | JAN | Hinds, Warren | 56 min |
| Feb 22, 3:47 PM CST | Special Weather Statement | JAN | Lauderdale | 43 min |
| Feb 22, 3:54 PM CST | Special Weather Statement | JAN | Lauderdale | 31 min |
| Feb 22, 5:32 PM CST | Severe Thunderstorm Warning | JAN | Marion | 43 min |
Nearby
Tornado Warnings in Mississippi, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.